# SDR SWAA2025042809607

- Difficulty date: March 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231JF TOP SURFACE DELAMINATED<[01] DUE TO EXTENT OF THE DAMAGE FABRICATED NEW PASSENGER CABIN FLOOR PANEL 231JF IAW SRM 53-00-50-2R-0.
